MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION

ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION
Model Number KSC12100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery for a poly swap of eleos implants.It is likely that the patient's implanted eleos distal femur axial pin, eleos tibial hinge component, and eleos polyspacer were removed and replaced.On 23 september 2022, additional information was received regarding this event: it was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2022.During the revision surgery, the surgeon revised the tibial hinge component, distal femur axial pin, and tibial poly spacer.The following eleos implants remain implanted from the patient's surgery on (b)(6) 2022: distal femur, male-female midsection, cemented segmental stem, canal-filling segmental stem, tibial baseplate, two tibial block augments, and a cemented stem extension.All parts implanted at the time of infection will be reported.This event will be reported to the fda as a serious injury due to the revision.This record captures the eleos cemented stem extension.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infection and underwent a revision surgery on (b)(6) 2022.During the revision surgery, the surgeon revised the tibial hinge component, distal femur axial pin, and tibial poly spacer.The following eleos implants remain implanted from the patient's surgery on (b)(6) 2022: distal femur, male-female midsection, cemented segmental stem, canal-filling segmental stem, tibial baseplate, two tibial block augments, and a cemented stem extension.A review of the work orders and sterilization batch release records for the products involved found no indication that the alleged infection was a result of a manufacturing or sterilization nonconformance.The root cause identified for this complaint is an alleged infection, which required surgical intervention.The root cause of the patient's alleged infection could not be determined.Ultimately, based upon the device history records, sterilization records, and interview with the regional sales manager the investigation concluded that the root cause of the alleged infection is not related to the design, manufacture, and/or sterilization of the components.

Brand Name
ELEOS
Common Device Name
CEMENTED STEM EXTENSION
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
MDR Report Key15656627
Report Number3013450937-2022-00272
Device Sequence Number5867879
Product Code KRO
UDI-Device IdentifierB278KSC12100E0
UDI-PublicB278KSC12100E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC12100E
Device Catalogue NumberKSC12100E
Device Lot Number1880783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale